# SDR DXTA2020063013793

- Difficulty date: June 21, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680AS0242
- Aircraft time: 27 hours, 22 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit&Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER FLIGHT, APU WAS STARTED, AND AND ONCE THE APU BLEED WAS SELECTED ON, NOTICED SMOKE FILLING THE COCKPIT AND CABIN.  APU BLEED SELECTED OFF AND AIRCRAFT WAS SHUT DOWN.   EVACUATION CHECKLIST FOLLOWED, SMOKE DISSIPATED.  STARTED APU AND TURNED ON BLEED AIR,  NOTICED LIGHT ODOR AND HAZE THAT DISSIOATED QUICKLY CONTINUED TO LET BLEED AIR RUN FOR 1 HOUR NO FURTHER ODOR OR HAZE OBSERVED.  REMOVED APU ENCLOSURE PANELS AND INSPECTED APU, OBSERVED BLACK SUBSTANCE SEEPING OUT AT THE 6 O`CLOCK POSITION BETWEEN INTAKE PLENUM AND HOUSING.   CLEANED OFF, CHECKED APU OIL LEVEL AND FOUND TO BE AT MINIMUM LINE, SERVICED OIL AS REQUIRED, INSPECTED EXHAUST, NO DEFECTS NOTED, STARTED APU AND AS SOON AS BLEED AIR IS TURNED ON NOTICED SLIGHT ODOR, WITH NO HAZE.  ODOR DISSIPATED QUICKLY, RAN FOR ANOTHER HOUR, NO FURTHER ODOR OR HAZE OBSERVED.  BOROSCOOE AND INSPECTED INTAKE AND DID NOT OBSERVE ANY SIONS OF BURNED OIL OR ANY OTHER SUBSTANCE,  RAN APU AGAIN FOR 2 HOURS DID NOT NOTICE ANY ODOR OR SIGNS OF SMOKE,  STARTED APU AND TURNED ON BLEED AIR, NO ODOR OR HAZE, SHUT OFF BLEED AIR AND STARTED BOTH ENGINES, LEFT APU BLEED AIR OFF AND RAN ON ENGINE BLEEDS ONLY FOR 30 MINUTES, NO ODOR OR HAZE, TURNED APU BLEED AIR ON, NO ODOR OR HAZE, RAN FOR 30 MIN AND SHUT DOWN, CHECKED APU OIL LEVEL, FOUND TO BE SATISFACTORY. ALL DONE IAW MM 12-20-20, AND 49-10-00.
